MathSciNet Relay Station
MathSciNet bibliographic data
MR2957545 35R25 (35A02 35K20 35R45)
Li, Lu; Šverák, Vladimír Backward uniqueness for the heat equation in cones. Comm. Partial Differential Equations 37 (2012), no. 8, 1414–1429.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement